# SDR AALA961828

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6818
- Make and model: Boeing 727223
- Aircraft serial: 19493
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BS 1070 RBL 45.5 HEAVY CORROSION ON TOP LEG OF FLOORBEAM.  REMOVED CORRODED PORTION OF FLOORBEAM.  INSTALLED NEW PORTION PER SRM 53-10-8.  (M)
